Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pregnancy and treatment
Mar 30, 2009

I am taking stocrin and combivir with no side effects at all, will any of these drugs cause birth defects should on an unborn child.

Response from Dr. McGowan

Stocrin (efavirenz) has been associated with the potential for significant birth defects, especially development of the nervous system. It should not be used during pregnancy. If you are planning to become pregnant, you should have a discussion with your doctor to plan for the safest outcome, both to prevent HIV transmission to your baby and to avoid birth defects due to exposure to medicines during pregnancy (especially in the first trimester).

Best, Joe



Previous
Individual med change..."dangerous?"
Next
Changing Medication After 14yrs.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement